# SDR DALA2019082704978

- Difficulty date: August 26, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 75,911 hours, 57,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN CEILING IN CABIN SECTIONS ARE INOP. RELAMPED SEVERAL LIGHTS THAT HAD INCORRECT BULBS. RPLD BATTERY PACK AT ROW 12 PER MD88 AMM 33-53. LIGHTS NOW CK GOOD. (LP5375862)
